Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sudden dizziness, vertigo, nausea and ear congestion?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Fri, 10 Mar 2017 in Ear, Nose and Throat Problems
Question: Male, 67, sudden dizziness, vertigo, nausea, feels warm, last week had to unplug ears.
doctor
Answered by Dr. Shoaib Khan 21 minutes later
Brief Answer:
Could be an inner ear issue, betahistine for vertigo

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. Your symptoms, especially the vertigo which must be the most troublesome of them is due to an inner ear issue.

I understand you had to unplug your ears recently, but did you discuss with the ENT doctor why you had to do this all of a sudden? If it was just a routine procedure, not relating to any underlying infection or disease, then the vertigo is self-limited and will soon subside.

But if there was some underlying cause then both the condition as well as vertigo will have to be treated, so please do schedule an appointment with your doctor. For the time being, visit your pharmacy and request your pharmacist to give you any medication containing betahistine (preferably a dose of 8 mg) and start yourself on it at the earliest, it will provide you with relief from your vertigo sir.

Please do meet your doctor and get to the root of this sir. I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Sudden dizziness

doctor1 MD

I was sitting down teaching a guitar lesson, and a sudden dizziness hit me and was disoriented for about 1 minute....it was pretty scary as it came out of nowhere. I drank some water, and felt better and was able continue the lesson. That was...

doctor1 MD

I've been experiencing fatigue, shakiness, chills, sudden dizziness , depersonalization , and palpitations; particularly at night. I've posted a couple of questions; all of which doctor's have said I need to get tested for hypoglycemia . Could...

doctor1 MD

I am 70 year old male who had chemo and radiation treatments, 3 years ago with follow up pet scans negative. Lately, I have been having spells of sudden dizziness , in a few cases falling---with spinning, lightheaded feeling. Pet scans every so...

doctor1 MD

hi, i underwent a agioplasty in jan 21 wherein i had 3 blocks from that 2 blocks have being stented, now 1 is remaining. From past 1 week m facing a problem of sudden giddiness, i also have spondilities problem but no diabetics and no Bp problem. i dont know what is the cause of my sudden dizziness, is it becoz of the medicines or my spondilities etc. pls guide me on whether and within how much duration should i do my next RCA angioplasty?

doctor1 MD

Good moring,I recieved my first Lupron shot (tx endo) in the latter part of september (approx. last week; 3 month doseage). I recieved my last period on 10/10/13 for about a week. Ive had my IUD (Mirena) since last year july. I had unprotected sex on 11/21/13-11/13/13. For the past three weeks, ive experienced sudden dizziness, lightheadedness (sitting and standing), light nausea, and cramping (minimally).Ive taken three pregnancy test and they were all negative. Oh, and I also take Vyvance daily 60mg. Could I be pregnant? If, not, what are these symptoms related to?

doctor1 MD

Hi, I would as Cardiologist. I am 44 years old, weight 106 kg, and my father died last year on heart operation, due to angina pectoris (heart veins blockage). I start getting hypertension from 3 years ago (then was overweight 130kg), then get medicine attacand 4 mg. From then, my BP was under control (about 135 /85). Five months ago, I start getting problems with sudden dizziness and BP increase, and my medicine is changed to Concor 5mg. I am busy on my work, it was happening again during the stress and long meetings my condition went wrong: dizziness, weakness and slight body shaking, pale face, mouth get dry, heart start running, complete loss of concentration, then need to leave, have a walk, take some food, and condition improves. Due to this, my concor daily dosage is reduced 3 months ago, on concor cor 2.5mg (BP under-pressure was suspected). I am having normal life, walk in evening near the beach about 3km, no problems, but it is happening during the work after stress, after tough and exhausting discussions, in physical peace /sitting, I start feel week, dizzy, my heart start running, jumping, body weakness, almost shaking, dry mouth, complete loss of concentration, generally very unpleasant feel. When come home, and measure my BP it is about 135 /85. Sometimes, when I expect stress day on work, I am taking 1.5mg Bromazepan, rarely 3mg Bromazepan. Maybe I should try to fully quit Bromazepan. I am wondering also is any difference between Concor and Concor COR?